# SDR DALA2019073004492

- Difficulty date: July 29, 2019
- Submitted: July 30, 2019
- Operation: Air carrier
- Aircraft: N3757D
- Make and model: Boeing 737832
- Aircraft serial: 30813
- Aircraft time: 59,605 hours, 21,688 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1196093) DURING INSPECTION FOUND CRACKED PRESSURE DECK VERTICAL WEB AT BS 663.75 RBBL 41 AT MAIN WHEEL WELL COMPARTMENT. PERFORMED PERMANENT REPAIR LOC PRESSURE DECK VERTICAL WEB AT BS 663.75 RBL 41 AT MAIN WHEEL WELL COMPARTMENT AS PER SRM 57-10-10 REPAIR 3.
